# SDR AU510001671

- Difficulty date: January 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 318152142
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 4550429
- Condition: Sticking
- Location: Rt Mlg
- Part time: 10,988 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR FAILED TO EXTEND.  INVESTIGATION FOUND THE RT MAIN LANDING GEAR DOWNLOCK WAS STUCK DUE TO CARBON BUILDUP FROM EXHAUST AND ALSO LUBRICATION DRYING OUT.
